메뉴 건너뛰기




Volumn 31, Issue 3, 2001, Pages 257-262

Propagation of cnoidal waves in a medium with a saturable nonlinear response

Author keywords

Cnoidal waves; Nonlinear response saturation; Solitons

Indexed keywords


EID: 0035286104     PISSN: 10637818     EISSN: None     Source Type: Journal    
DOI: 10.1070/QE2001v031n03ABEH001928     Document Type: Article
Times cited : (21)

References (25)
  • 20
    • 0039984347 scopus 로고    scopus 로고
    • Vysloukh V, Petnikova V, Shuvalov V Kvantovaya Elektron. 25 1062 (1998) [Quantum Electron. 28 1034 (1998)]
    • (1998) Quantum Electron. , vol.28 , pp. 1034
  • 22
    • 0033163990 scopus 로고    scopus 로고
    • Vysloukh V, Petnikova V, Rudenko K, Shuvalov V Kvantovaya Elektron. 28 55 (1999) [Quantum Electron. 29 613 (1999)]
    • (1999) Quantum Electron. , vol.29 , pp. 613


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.